Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 12, NWS Shreveport, LA

March 4, 2025Harrison County, Texas; Caddo Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Mar 4, 2025, 8:56 AM CST for Harrison County, Texas; Caddo Parish, Louisiana. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 4, 2025, 8:56 AM CST (14:56 UTC)
Expired
Mar 4, 2025, 9:30 AM CST
In force
34 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Caddo Parish, LA, Harrison County, TX

The radar

The Shreveport radar (KSHV), 12 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 4, 9:00 AM CSTTORNADO8 W Blanchard, LAThis EF1 tornado began just east of the Texas/Louisiana State Line in Caddo Parish and generally moved east along Blanchard Furrh Road. Most of the damage consisted of snapped and uprooted softwood trees and a couple of snapped hardwood trees. A metal truss to
Mar 4, 9:19 AM CSTTORNADO5 Nw Bossier City, LAThis brief EF1 tornado touched down in the North Highlands neighborhood of North Shreveport. It initially began along Booth Drive and move east snapping the trunks of a couple of hardwood trees and downing large limbs from softwood trees. A few metal roof pane
Mar 4, 9:24 AM CSTTSTM WND DMG2 Wsw Bossier City, LASocial media report of trees down near the Shreveport Hilton on N Spring St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 4:13 AM CSTTornado WatchSPC6 hr
Mar 4, 8:13 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 2.9 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 550 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-452 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
550 m²/s²
0-3 km storm-relative helicity
569 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

124 
WFUS54 KSHV 041456
TORSHV
LAC017-TXC203-041530-
/O.NEW.KSHV.TO.W.0012.250304T1456Z-250304T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
856 AM CST Tue Mar 4 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  West Central Caddo Parish in northwestern Louisiana...
  East Central Harrison County in northeastern Texas...

* Until 930 AM CST.

* At 856 AM CST, a severe thunderstorm capable of producing a 
  tornado was located near Waskom, or 16 miles east of Marshall, 
  moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Shreveport, Bossier City, Blanchard, Cross Lake, Bethany and 
  Jonesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3258 9413 3261 9376 3260 9374 3259 9377
      3259 9374 3258 9374 3256 9377 3255 9373
      3253 9373 3255 9374 3254 9377 3249 9369
      3251 9413
TIME...MOT...LOC 1456Z 271DEG 43KT 3254 9408

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

50
2 follow-up statements
870 
WWUS54 KSHV 041505
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
905 AM CST Tue Mar 4 2025

TXC203-041515-
/O.CAN.KSHV.TO.W.0012.000000T0000Z-250304T1530Z/
Harrison TX-
905 AM CST Tue Mar 4 2025

...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL HARRISON COUNTY...

The circulation moved east of the warned area. 

A Tornado Watch remains in effect until 1100 AM CST for a portion of 
northeast Texas.

&&

LAT...LON 3259 9377 3259 9374 3258 9374 3256 9377
      3255 9377 3255 9373 3253 9373 3254 9374
      3254 9377 3251 9373 3251 9372 3249 9370
      3251 9403 3259 9404 3261 9376 3260 9374
TIME...MOT...LOC 1456Z 271DEG 43KT 3254 9407

$$


LAC017-041530-
/O.CON.KSHV.TO.W.0012.000000T0000Z-250304T1530Z/
Caddo LA-
905 AM CST Tue Mar 4 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CST FOR WEST 
CENTRAL CADDO PARISH...

At 905 AM CST, a tornado producing storm was located 7 miles 
northeast of Waskom, or 13 miles northwest of Shreveport, moving 
east at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Shreveport, Bossier City, Blanchard, Cross Lake and Bethany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3259 9377 3259 9374 3258 9374 3256 9377
      3255 9377 3255 9373 3253 9373 3254 9374
      3254 9377 3251 9373 3251 9372 3249 9370
      3251 9403 3259 9404 3261 9376 3260 9374
TIME...MOT...LOC 1456Z 268DEG 40KT 3256 9410

TORNADO...OBSERVED
MAX HAIL SIZE...<1.00 IN

$$

50
189 
WWUS54 KSHV 041512
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
912 AM CST Tue Mar 4 2025

LAC017-041530-
/O.CON.KSHV.TO.W.0012.000000T0000Z-250304T1530Z/
Caddo LA-
912 AM CST Tue Mar 4 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CST FOR WEST 
CENTRAL CADDO PARISH...

At 912 AM CST, a severe thunderstorm capable of producing a tornado 
was located over Blanchard, or 8 miles northwest of Shreveport, 
moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Shreveport, Bossier City and Blanchard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3260 9377 3259 9377 3259 9374 3258 9374
      3256 9377 3255 9377 3255 9373 3253 9373
      3254 9374 3254 9377 3251 9373 3250 9371
      3251 9386 3252 9392 3260 9393 3261 9376
      3260 9375
TIME...MOT...LOC 1505Z 269DEG 42KT 3256 9396

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

50

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 4, 5:22 AM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Mar 4, 5:22 AM CST, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
522 AM CST Tue Mar 4 2025

...New AVIATION...

.UPDATE...
Issued at 453 AM CST Tue Mar 4 2025

Tornado Watch 18 has been issued until 11 AM CST this morning for
portions of Southeast Oklahoma, Southwest Arkansas, and East
Texas. This is generally north and west of a line from Rusk Texas
to Texarkana Arkansas to Nashville Arkansas. A squall line has
develop and has moved just west of the I-35 corridor of Oklahoma
and North & Central Texas. This line will continue to push
eastward this morning into our forecast area just after daybreak,
with additional isolated convection possible ahead of this line.
All modes of severe weather will be possible, including locally
heavy rainfall. /20/

&&

.SHORT TERM...
(Tuesday through Wednesday)
Issued at 322 AM CST Tue Mar 4 2025

At this hour, a lee-side surface low remains across Eastern
Colorado, with a trailing Pacific origin cold front extending
across the Texas and Oklahoma panhandles. Ahead of this system, a
dryline extends across the western sections of Oklahoma and Texas.
A line of strong to severe thunderstorms has developed along that
dryline and is quickly shifting eastward. In our area, the
increased low-level southerly jet in response to the lee-side low
has resulted in strong gusty southerly winds and a Wind Advisory.
It has also resulted in the development of a warm front, which
has pushed northward into our East Texas zones. Some warm air
advection showers have developed in the vicinity of the warm
front. Eventually the lee-side low will start to kick out into
the Central Plains and the trailing Pacific cold front will catch
up with the dry-line and convection near daybreak. At the same
time, the warm front will continue to lift north and eastward
across the region, along with the associated advection showers.
In wake of the warm front, dew points will rise into the low to
mid 60s which will aid in destabilizing the atmosphere for today's
advertised severe weather event. Models seem to be in good
agreement that the current line of strong to severe thunderstorms
will hold together as it moves into our forecast area. With an
unstable environment expected to be in place, along with deep
layer sheer and steep lapse rates, all modes of severe weather
will be possible with the line as it moves across the region. This
includes locally heavy rainfall as well. There remains the
concern that discrete cells will develop just ahead of the squall
line as it approaches the region. Given the expected
thermodynamics, this could yield strong tornadoes across the
region. The front and squall line is expected to push out of the
region this afternoon.

In wake of the front, the current Wind Advisory will remain in
effect through 9 PM and will likely be extended across portions
of the area into Wednesday. As the aforementioned lee-side low
slowly moves out of the Plains into the Midwest, a strong
pressure gradient will form across the area resulting in continued
gusty conditions. Winds will become sustained from the southwest
between 20 to to 25 mph, with gusts as high as 40 to 50 mph,
especially across East Texas and remaining zones north of the
Interstate 20 corridor. Current obs and satellite confirm blowing
dust across West Texas this morning behind the convection. The
NASA GMAO Dust model has this dust reaching our area this
afternoon into the early evening hours, so decided to add hazy
conditions to the forecast during this period.

A much stronger cold front will move across the area tonight,
bringing gusty northwest winds and cooler conditions into the
region. Overnight lows will range from the upper 30s north to mid
40s south of Interstate 20. These cooler, drier, and breezy
conditions will remain across the region on Wednesday, with high
temps struggling to reach 60 degrees, despite sunny skies. /20/

&&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 322 AM CST Tue Mar 4 2025

Not much has changed in thinking for the long-term period. High pressure
will settle over the area Wednesday night into Thursday morning.
With clear skies and calm winds, overnight lows will fall into the
30s areawide, with near freezing temps possible in locations
north of Interstate 20. Dry conditions will continue through the
end of the work week, but southerly winds will return as the
surface high moves east of the region, resulting in a gradual
warming trend. By the start of next weekend, a closed upper level
trough will move across the Four Corners Region. Flow ahead of
this trough will become southwesterly over the region. Rain
chances will return just after midnight Saturday morning as
disturbances move along the flow, then increase in coverage during
the day as the upper trough and associated cold front move into
the region. Dry and cooler conditions will return Sunday into
early next week, as high pressure and upper-level ridging settle
over the region in wake of the trough. /20/

&&

.AVIATION...
(12Z TAFS)
Issued at 515 AM CST Tue Mar 4 2025

For the 04/12Z TAFs, strong to severe thunderstorms will progress
from west to east across area airspace this morning and early
afternoon, bringing torrential rains and potentially damaging
wind gusts. The most likely windows of impacts to terminals are
reflected in TEMPO groups with this package. By mid to late
afternoon, impacts will be coming to an end for ArkLaTex airspace.
GIGs will improve dramatically from MVFR and IFR to VFR with the
passage of these storms. South winds will become southwesterly
then westerly through the day today at speeds of 10 to 20 kts with
gusts of up to 30 kts possible, with locally higher values in the
vicinity of stronger storms.

/26/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1215 PM CST Mon Mar 3 2025

Spotter activation will likely be needed beginning around daybreak
Tuesday morning through mid-afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  45  59  37 / 100   0   0   0
MLU  73  46  59  36 / 100   0   0   0
DEQ  69  38  55  30 / 100  10   0   0
TXK  72  42  57  35 / 100  10   0   0
ELD  70  42  58  32 / 100   0   0   0
TYR  71  43  58  38 / 100   0   0   0
GGG  73  43  59  35 / 100   0   0   0
LFK  74  45  62  38 /  90   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 9 PM CST this evening for ARZ050-051-059>061-
     070>073.

LA...Wind Advisory until 9 PM CST this evening for LAZ001>006-010>014-
     017>022.

OK...Wind Advisory until 9 PM CST this evening for OKZ077.

TX...Wind Advisory until 9 PM CST this evening for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...26

In the hours before

Local storm report, Mar 4, 7:52 AM CST, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
752 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     Hail             Bullard                 32.14N 95.32W
03/04/2025  E0.70 Inch       Smith              TX   Trained Spotter

            Storm spotter report of dime sized hail in
            Bullard. No specific location given.

&&

AEC
Local storm report, Mar 4, 7:57 AM CST, 59 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
757 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     Tstm Wnd Dmg     2 SSW Tyler             32.30N 95.32W
03/04/2025                   Smith              TX   Trained Spotter

            Spotter reported power line down on top of a
            car near intersection of Kinsey Dr and Loop
            323 (Tyler, TX).

&&

AEC
Local storm report, Mar 4, 7:58 AM CST, 58 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
758 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     Tstm Wnd Gst     4 S Mount Pleasant      33.10N 94.96W
03/04/2025  M58 MPH          Titus              TX   AWOS

            Measured at the Mount Pleasant Regional
            Airport.

&&

15
Local storm report, Mar 4, 8:36 AM CST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
836 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     Tstm Wnd Dmg     2 NNE Rocky Mound       33.05N 95.02W
03/04/2025                   Camp               TX   Park/Forest Srvc

            Reports of overturned camper trailers at
            BigAl Barefoot Bay north of Rochy Mound, TX.
            Unknown number of injuries reported.

&&

AEC
Local storm report, Mar 4, 8:50 AM CST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
850 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     Tstm Wnd Dmg     5 S New London          32.20N 94.92W
03/04/2025                   Rusk               TX   Public

            911 call of multiple trees down along Block
            County Road 4105.

&&

AEC
Local storm report, Mar 4, 8:52 AM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
852 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     Tstm Wnd Dmg     1 W Overton             32.28N 94.99W
03/04/2025                   Smith              TX   Emergency Mngr

            Report of trees and powerlines down over N
            Holiday Blvd in Overton, TX.

&&

AEC

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 6:29 AM CSTSevere Thunderstorm WarningSHVCamp, Franklin, Smith, Titus, Upshur, Wood46 min
Mar 4, 6:45 AM CSTSevere Thunderstorm WarningSHVFranklin, Red River, Titus45 min
Mar 4, 6:49 AM CSTSevere Thunderstorm WarningSHVCherokee, Gregg, Rusk, Smith41 min
Mar 4, 7:12 AM CSTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Gregg, Harrison and 7 more48 min
Mar 4, 7:24 AM CSTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus51 min
Mar 4, 7:29 AM CSTRiver Flood WarningSHVSmith, Wood10 days
Mar 4, 7:29 AM CSTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Marion, Rusk, Smith46 min
Mar 4, 7:33 AM CSTTornado WarningSHVCamp, Cass, Morris, Titus27 min
Mar 4, 7:42 AM CSTTornado Warning Tornado observedSHVBowie, Morris, Red River, Titus33 min
Mar 4, 7:56 AM CSTTornado WarningSHVBowie, Cass, Morris34 min
Mar 4, 7:59 AM CSTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Gregg, Harrison, Marion and 5 more46 min
Mar 4, 8:09 AM CSTTornado WarningSHVBowie36 min
Mar 4, 8:12 AM CSTSevere Thunderstorm WarningSHVBowie48 min
Mar 4, 8:18 AM CSTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Marion, Panola, Rusk and 1 more42 min
Mar 4, 8:20 AM CSTTornado WarningSHVGregg, Rusk15 min
Mar 4, 8:28 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVCass, Marion47 min
Mar 4, 8:36 AM CSTTornado WarningSHVHarrison, Marion39 min
Mar 4, 8:44 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVHarrison, Marion, Panola46 min
Mar 4, 8:45 AM CSTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more60 min
Mar 4, 9:40 AM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Panola, Sabine, San Augustine, Shelby65 min
Mar 4, 10:33 AM CSTTornado WarningSHVSabine27 min
Mar 4, 10:38 AM CSTSevere Thunderstorm WarningSHVSabine67 min
Mar 4, 12:54 PM CSTRiver Flood WarningSHVAnderson, Cherokee, Houston7 days
Mar 4, 12:55 PM CSTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler22 hr
Mar 4, 9:20 AM CSTTornado WarningSHVBossier27 min
Mar 4, 9:22 AM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Webster53 min
Mar 4, 9:51 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Bossier, Caddo, Claiborne, De Soto, Webster39 min
Mar 4, 10:04 AM CSTTornado WarningSHVBienville, Claiborne, Webster19 min
Mar 4, 10:07 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Bossier, Claiborne, Jackson, Lincoln, Union and 1 more53 min
Mar 4, 10:47 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Union73 min
Mar 4, 10:57 AM CSTTornado WarningSHVNatchitoches, Sabine33 min
Mar 4, 11:27 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Winn78 min
Mar 4, 11:55 AM CSTTornado WarningSHVGrant, LaSalle35 min
Mar 4, 11:57 AM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Union26 min
Mar 4, 12:44 PM CSTSevere Thunderstorm WarningSHVLaSalle19 min

Nearby

Tornado Warnings in Texas, 2025Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.